# SDR GUU2005F00034

- Difficulty date: June 28, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR ESCAPE LIGHTS INOPERATIVE IN FRONT OF GALLEY, ROW 3A AND 6A.  REPLACED LAMPS AT ROW 3A AND 6A AND SECURED LOOSE WIRE AT FUSE.  (K)
